MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ECO RIGID CANISTER, 1500CC W/2 ELBOWS; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. ECO RIGID CANISTER, 1500CC W/2 ELBOWS; BOTTLE, COLLECTION, VACUUM
Model Number 71-8003
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we had an issue tonight again where the suction was previously working earlier in the night and suddenly stopped around 0200 this morning".Deroyal industries requested return of the sample, and sample was received and evaluated.The returned sample was received at deroyal on 5/31/2024.The canister and lid were visually inspected and no issues could be found.Intermittent and vacuum decay testing were conducted on the returned sample and both tests were a passed.Deroyal reviewed specifications, failure modes and effects analysis (fmea), and any corrective and preventive actions (capas) relevant and no issue were found.An inventory check was performed on 32 suction canisters and all were found to be within specification.(b)(4).Root cause: due to the condition of the filter in the returned canister lid the true root cause has been determined to be improper hookup.If fluids are pulled into the vacuum port where suction is to be applied the filter becomes wet immediately and will shutoff.The filter will then prevent/limit suction from occurring after this shutoff.Corrective and preventive actions: because no root cause could be determined, improper hookup no corrective or preventive actions were taken.Deroyal will continue to monitor for any trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
User faclity reported "we had an issue tonight again where the suction was previously working earlier in the night and suddenly stopped around 0200 this morning.".

Brand Name
ECO RIGID CANISTER, 1500CC W/2 ELBOWS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
anita spaulding
200 debusk lane
powell, TN 37849
8653622058
MDR Report Key20084439
Report Number1057404-2024-00004
Device Sequence Number15406588
Product Code KDQ
UDI-Device Identifier00749756375795
UDI-Public00749756375795
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-8003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown